Have any other women experienced this? I've been on Levaquin for Bart for 4 weeks, and the last few days I've been having and itch with discharge and a bit of swelling of the vag area. Is this typical? I read this can be one of the side effects of Levaquin. My doctor just reduced the dosage for other reasons, so I'm hoping it will go away. I'm pretty sure it isn't a yeast infection as I've been treating it with Diflucan and it's still there.
Speaking of yeast, does anyone else worry they might be walking around with a giant size systemic yeast infection from all these abx's? I mean acidopholis can only do so much. I was thinking it should be considered.
Dx Lyme Oct 2007....symptomatic for at least 3 years. Oct - Dec 2007 Doxy 200 mg/day, Jan 2008 Ceftin 1000mg/day, Jan 2008 - 10 weeks IV Rocephin, April 2008 - August 2008 Ceftin 1000mg/day with Zithro 250mg/day, changed LLMD's Oct 2007...currently dx with Bart and Lyme maybe Babs too...on Omniceff 600mg, Levaquin 500mg, Malrone - all every other day.
"Gees, you don't look sick."
Post Edited (sosickoflyme) : 11/18/2008 6:40:56 PM (GMT-7)